2018/2019 ICD-10-CM Diagnosis Code T39.391A. Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], accidental (unintentional), initial encounter. T39.391A is a billable/specific ICD-10-CM code that can be used to indicate a diagnosis for reimbursement purposes.
Ibuprofen ICD-10-CM Drugs Index. The ICD-10-CM Drugs Index is designed to allow medical coders to look up various medical terms and connect them with the appropriate ICD codes. There are 0 terms under the parent term 'Ibuprofen' in the ICD-10-CM Drugs Index.
Poisoning by unspecified drug or medicinal substance. Short description: Poison-medicinal agt NOS. ICD-9-CM 977.9 is a billable medical code that can be used to indicate a diagnosis on a reimbursement claim, however, 977.9 should only be used for claims with a date of service on or before September 30, 2015.
Poisoning by naproxen ICD-10-CM T39.311A is grouped within Diagnostic Related Group (s) (MS-DRG v38.0): 917 Poisoning and toxic effects of drugs with mcc 918 Poisoning and toxic effects of drugs without mcc
991A: Poisoning by other drugs, medicaments and biological substances, accidental (unintentional), initial encounter.
Opioid-poisoning ICD-9-CM codes (E850. 2–E850. 2, 965.00–965.09) identified overdose ED visits with a sensitivity of 25.0% (95% confidence interval [CI] = 13.6% to 37.8%) and specificity of 99.9% (95% CI = 99.8% to 100.0%).
901A: Poisoning by unspecified drugs, medicaments and biological substances, accidental (unintentional), initial encounter.
Poisoning by other drugs, medicaments and biological substances, intentional self-harm, initial encounter. T50. 992A is a billable/specific ICD-10-CM code that can be used to indicate a diagnosis for reimbursement purposes. The 2022 edition of ICD-10-CM T50.
2012 ICD-9-CM Diagnosis Code 958.8 : Other early complications of trauma.
When a harmful substance is ingested or comes in contact with a person, this is classified as a toxic effect. The toxic effect codes are in categories T51-T65. Toxic effect codes have an associated intent: accidental, intentional, self-harm, assault and undetermined.
When a patient is admitted for a poisoning, the poisoning is sequenced first followed by a code for the manifestation caused by the poisoning. An “adverse effect” is a reaction to a therapeutic substance correctly prescribed and administrated. This can include allergic reactions, medication toxicity, or side effects.
Poisoning indicates improper use of a medication, to include overdose, wrong substance given or taken in error, or wrong route of administration. When reporting poisoning by drugs, biological, and biological substances, assign the appropriate poisoning code first, followed by the manifestation code(s).
I63. 9 - Cerebral infarction, unspecified | ICD-10-CM.
ICD-10 code F10. 129 for Alcohol abuse with intoxication, unspecified is a medical classification as listed by WHO under the range - Mental, Behavioral and Neurodevelopmental disorders .
Use secondary code (s) from Chapter 20, External causes of morbidity, to indicate cause of injury. Codes within the T section that include the external cause do not require an additional external cause code. Type 1 Excludes.
Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances. Code First. , for adverse effects, the nature of the adverse effect, such as: